# SDR DALA2023012300483

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,631 hours, 27,059 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 OUT OF LIMITS COMPENSATOR INDICATOR ON SNUBBER AT 4R PASSENGER DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00046: ROTARY SNUBBER WAS REMOVE PER B757-200 AMM 52-11 AND WAS INSTALLED SERVICEABLE ROTARY SNUBBER PER B757-200 AMM 52-11. (2590347)
